# SDR 96ZZZX930

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Engine: Pwa JT8D15A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

BOS - FLT GL501 - WHILE DESCENDING THROUGH 16,000 FEET WITH NR 1 ENGINE AT IDLE, GB ILLUMINATED.  CHECKED ALL PARAMETERS.  ENGINE FLAMED OUT.  SHUT DOWN IAW EMERGENCY PROCEDURES.  ATTEMPTED IN-FLIGHT RESTART IAW ABNORMAL PROCEDURES.  NO FUEL FLOW.  COMPLETE ENGINE SHUTDOWN EMERGENCY PROCEDURES.  REPLACED NR 1 ENGINE FUEL CONTROL AND FUEL PUMP.  NOTE:  THE OUTBOUND FLIGHT, GL612, WAS CANCELLED (OPERATIONAL DECISION) AND RESCHEDULED TO 0730 LOCAL TIME ON 2-19-96.
